# SDR REXA2022111102498

- Difficulty date: October 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670340951SB
- Condition: Corroded
- Location: Bs 280 Lbl-Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON 280 CROSSBEAM AT BETWEEN LBL 9-RBL 9.	LOCATED AND DRILLED NEW SERVICEABLE J ANGLE P/N SH670-34095-1SB AT FS 280 BETWEEN LBL 12 AND RBL 12 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW J- ANGLE AT F.S 280 BETWEEN LBL-9 TO RBL-9 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 P/N CC670-34095-1SB. REMOVED/INSTALLED SACRIFICIAL STRAP IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
